Previous |  Up |  Next


Thompson’s Group $F$; amenability; minimal ideal
We use a total order on Thompson’s group $F$ to show that the group ring $\mathbb{K}F$ has no minimal non-zero ideals.
[1] Brin, M., Squier, C.: Groups of piecewise linearhomeomorphisms of the real line. Invent. Math. 79 (3) (1985), 485–498. DOI 10.1007/BF01388519 | MR 0782231
[2] Cannon, J.W., Floyd, W.J., Parry, W.R.: Introductory notes on Richard Thompson’s groups. Enseign. Math. 42 3–4) (1996), 215–256. MR 1426438
[3] Frey, A.H.: Studies on Amenable Semigroups. Ph.D. thesis, University of Washington, 1960. MR 2613109
Partner of
EuDML logo